# SDR AALA201706089031

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 77,177 hours, 11,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE25600
- Part serial: 521
- Condition: Low Pressure
- Location: L3 Door Assist
- Part time: 77,177 hours, 11,356 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR DAMPER CYLINDER PRESSURE IN YELLOW.  SERVICED THE CYLINDER BOTTLE.
